Hi im nancy from australia im 43 single no children I've been on marvelon for 20 years I've stopped taking it approx 1 year ago n my stomach feels bloated n gained weight around abdomen n mid section I experience sharp pain in my lower abdomen as well.
I always feel tired n being a small framed woman never been over 54kg now im 62kg!! I'm thinking to get back on marvelon and get thyroid tested ??????
Hi Nancy! Good morning. I am Dr Shareef answering your query.
Getting back to Marvelon might not solve your problem of gaining weight and feeling tired. If I were your doctor, I would advise you for a thyroid function test along with a serum lipid profile, a blood sugar, and a complete blood count followed by an ultrasound of the abdomen to see the state of your pelvic organs specially the ovaries. I would decide on starting any medications only after the investigations reports were ready. At the same time, I would advise you to go for a routine aerobic exercise programme depending on your medical fitness.
I hope this information would help you in discussing with your family physician/treating doctor in further management of your problem. Please do not hesitate to ask in case of any further doubts.
Thanks for choosing health care magic to clear doubts on your health problems. Wishing you an early recovery. Dr Shareef.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]